# SDR DL757080346

- Difficulty date: February 1, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 65,395 hours, 30,195 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 365-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 365-440; SEAT TRACK AT RBL 24 HAS SECTION OF SEVERE COROSION.  FABRICATED AND REPLACED SEAT TRACK SECTION IAW SRM 53-10-52.
